MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV07F180/80
Medical Device Problem Codes Device Damaged by Another Device (2915); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 7f amplatzer torqvue delivery system was selected for use in implant of a 16-14mm amplatzer duct occluder.It was noted during procedure that the tip of the delivery system appeared too tight to accommodate the occluder.The delivery system appeared defective to the user.The user had inserted and advanced the occluder into the 7f amplatzer torqvue delivery system with high friction noted during advancement.This resulted damage within the delivery sheath and deformation of the tip of the delivery sheath.There was no damage to the occluder.The decision was made to replace the 7f amplatzer torqvue delivery system with a 8fr amplatzer torqvue delivery system to complete the procedure successfully implanting the same 16-14mm amplatzer duct occluder.The procedure was prolonged under general anesthesia.The patient had no clinical signs or symptoms during or after this event.The patient was in stable condition at the time of report.
 
Additional Manufacturer Narrative
It was reported that advancement difficulty through delivery system, material deformation and device damaged by another device noted during procedure.A returned device inspection, to rule out any device-related causes could not be performed as the device was not returned for analysis.However, two pictures were provided from the field one picture showing the damage to the tip of the sheath, and another picture showing the occluder advance through the delivery system.Information from the field indicated that the occluder was inserted and advanced into the 7f amplatzer torqvue delivery system with high friction noted during advancement, which resulted damage within the delivery sheath and deformation of the tip of the delivery sheath.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.However, it is consistent damage during use.There were no complaints associated with any other devices from the lot.There were no adverse effects to the patient and the patient status was reported as stable.There is no indication of a product quality issue with respect to the labeling design or manufacturing of the device.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 7f amplatzer torqvue delivery system was selected for use in implant of a 16-14mm amplatzer duct occluder.It was noted during procedure that the tip of the delivery system appeared too tight to accommodate the occluder.The delivery system appeared defective to the user.The user had inserted and advanced the occluder into the 7f amplatzer torqvue delivery system with high friction noted during advancement.This resulted damage within the delivery sheath and deformation of the tip of the delivery sheath.There was no damage to the occluder.The decision was made to replace the 7f amplatzer torqvue delivery system with a 8fr amplatzer torqvue delivery system to complete the procedure successfully implanting the same 16-14mm amplatzer duct occluder.The procedure was prolonged under general anesthesia.The patient had no clinical signs or symptoms during or after this event.The patient was in stable condition at the time of report.No additional information was provided.--final emdr-- subsequent to the previously filed report, additional information was received that the delivery cable was deformed along with the 16-14mm amplatzer duct occluder, but the occluder was normally reshaped and had no damage noted.The defected tip of the 7f amplatzer torqvue delivery system was cause by excessive forced used attempting the advance the occluder.No additional information was provided.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22544261
Report Number2135147-2025-03949
Device Sequence Number8468318
Product Code DQY
UDI-Device Identifier00811806010793
UDI-Public(01)00811806010793(17)270731(10)10483103
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV07F180/80
Device Catalogue Number9-ITV07F180/80
Device Lot Number10483103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer11/27/2025
11/27/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date12/11/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown